# SDR UIEA2019112755954

- Difficulty date: November 24, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 76,131 hours, 15,075 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Exhaust Valve
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MSG: CARGO GROUND EXHAUST VALVE.( RESET CARGO GROUND EXHAUST VALVE, OPS CHECK NORMAL IAW AMM 21-43-00. )
